# SDR 08FDEA04479

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652954817
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, BULKHEAD 1183 DITCHING PAN, LBL 19 ATTACH BRACKET CRACKED. REPLACED ANGLE IAW SRM 51-30-02 & DWG 65-29-567. THIS IS CLASSIFIED AS A MINOR REPAIR.
